# SDR I5EA2023051500004

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N624XA
- Make and model: Boeing 737-86J
- Aircraft serial: 35624
- Aircraft time: 56,026 hours, 26,787 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 4739551
- Part serial: 3690
- Condition: Unserviceable
- Location: Zone 300
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A, F, O

## Discrepancy

1. FIRE DETECTED IN AFT CARGO COMPARTMENT IN CRUISE FLT AT FL400, AS PER QRH DISCHARGED FIRE SUPPRESSION BOTTLE, DIVERTED TO KELP.  REMOVED AND REPLACED #1 CARGO FIRE CONTROL PANEL IAW AMM 26-00-00 OPS CHECK GOOD.    2. FIRE DETECTED IN AFT CARGO COMPARTMENTON THE GROUND AT KELP ISSUED COMMAND TO EVACUATE, RI SLIDE DEPLOYED.  REPLACED R1 SLIDE AND CARGO FIRE SUPRESSION COMPONENTS ON LP-105800, 104651
